On the topological degree theory and fixed point theorems in probabilistic normed spaces

Yuanchang Lin, Meimei Song, Mingyan Wang

Abstract


In this paper, we study some properties of the Leray-Schauder topological degree in the probabilistic linear normed spaces, and obtain some fixed point theorems applying the topological degree theory.

Full Text: PDF

How to Cite this Article:

Yuanchang Lin, Meimei Song, Mingyan Wang, On the topological degree theory and fixed point theorems in probabilistic normed spaces, Advances in Fixed Point Theory, Vol 5, No 2 (2015), 254-262

Copyright © 2015 Yuanchang Lin, Meimei Song, Mingyan Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.